Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Toward an inductive description of singularities of pairs


Author: Mircea Mustaţă
Journal: J. Algebraic Geom. 20 (2011), 263-293
DOI: https://doi.org/10.1090/S1056-3911-2010-00562-0
Published electronically: September 16, 2010
MathSciNet review: 2762992
Full-text PDF

Abstract | References | Additional Information

Abstract: Motivated by Shokurov's ACC Conjecture for log canonical thresholds, we propose an inductive point of view on singularities of pairs, in the case when the ambient variety is smooth. Our main result characterizes the log canonicity of a pair in dimension $ n+1$ by the log canonicity of another pair (not effective, in general) in dimension $ n$.


References [Enhancements On Off] (What's this?)


Additional Information

Mircea Mustaţă
Affiliation: Department of Mathematics, University of Michigan, East Hall, 530 Church Street, Ann Arbor, Michigan 48109-1043
Email: mmustata@umich.edu

DOI: https://doi.org/10.1090/S1056-3911-2010-00562-0
Received by editor(s): September 17, 2008
Received by editor(s) in revised form: July 13, 2009
Published electronically: September 16, 2010
Additional Notes: The author was partially supported by NSF grant DMS-0758454 and a Packard Fellowship

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website